# SDR AALA202302242535

- Difficulty date: January 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,505 hours, 36,684 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Spigot
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT PYLON LOWER SPIGOT FITTING PLATE BETWEEN WS 6793 AND WS 7063,  BETWEEN RIBS 4 AND 5. MAINTENANCE REPLACED SPIGOT FITTING PER SRM 54-51-12-300-001.
